# SDR SWAA2024121661232

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-20 AFT PIT RH INTERCOSTAL BETWEEN STATIONS 747 AND 767; RBL 22; WL 156 IS CORRODED ON LOWER SIDE.<[01] REMOVED CORROSION FROM LOWER SIDE OF AFT PIT RH INTERCOSTAL BETWEEN STATIONS 747 AND 767; RBL 22; WL 156 IAW SRM 51-10-02-0G-0; .032' ORIG 'T' .022' REMAINING LOSS .010' FOUND OUT OF LIMITS IAW SRM 53-00-04-1A-1 FIG 102  TOOL USED AAR#24508 DUE 02/01/25 REMOVED CORRODED INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL; PN 146A7505-12 ATAG WN49011; IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7502 ID:0050 REV:-;[02] AUDIT C/W
